Ruledness of an algebraic surface with a finite-dimensional nonzero group of classes of zero-dimensional cycles of degree zero modulo rational equivalence. (English. Russian original) Zbl 0337.14027

Funct. Anal. Appl. 8, 82-83 (1974); translation from Funkts. Anal. Prilozh. 8, No. 1, 88-89 (1974).


14J10 Families, moduli, classification: algebraic theory
14C15 (Equivariant) Chow groups and rings; motives
Full Text: DOI


[1] D. Mumford, J. Math. Kyoto Univ.,9, No. 2, 195–204 (1969).
[2] A. A. Roitman, Matem. Sb.,86, 557–570 (1971).
[3] A. A. Roitman, Matem. Sb.,89, 569–585 (1972).
[4] I. P. Shafarevich, Trudy Matem. in-ta im. V. A. Steklova,75 (1965).
[5] M. Baldassari, Algebraic Varieties [Russian translation], IL, Moscow (1961). · Zbl 0075.15901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.